# SDR DALA2018010700109

- Difficulty date: January 6, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1309-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON INTERCOSTAL BETWEEN BS 1309 - 1322, LONGERON 28L IN THE AFT CARGO BAY.  THE INTERCOSTAL WAS REPAIRED IAW SRM 53-01, FIG 2.
